# SDR 2010FA0000765

- Difficulty date: July 21, 2010
- Submitted: July 26, 2010
- Operation: General aviation
- Aircraft: N183SL
- Make and model: Piagio P180
- Aircraft serial: 1171
- Aircraft time: 1,658 hours, 1,257 cycles
- Engine: Pwa PT6A66
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Lt Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT FIRE LIGHT FLICKERED AT CLIMB POWER, NO MASTER CAUTION LIGHT, NO FURTHER INDICATIONS.
